It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Increaseed heart beat with Desipramine

Increaseed heart beat with Desipramine

[ Back to Messages ]

Message

Posted by Skye on August 29, 2000 at 12:50:46:

Hi everyone! I'm looking for people who suffer from depression and who take Desipramine. I went up to 150 the other day. That was when I noticed my heart raceing. I took my pulse and it was 120 in one minute! I gonna try to get off this @#$% stuff! Is there anyone out there who has had these side effect out there? Please email me at Skye1063080832@aol.com


Follow Ups




All times are GMT -7. The time now is 06:48 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!